# SDR VNAA202404080004

- Difficulty date: March 3, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15380
- Aircraft time: 19,190 hours, 17,052 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 69053611357
- Condition: Nicked
- Location: Bs 1000-1047
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL NICKS ON FUSELAGE SKIN, ON STA 1000.00 TO STA 1047 BTW STGR 22RH TO STGR 27.     NICKS ON FUSELAGE SKIN, ON STA 1000.00 TO STA 1047 BTW STGR 22RH TO STGR 27 WERE REPAIRED PER REO 690-53-61-1357 REV. - -
